# SDR USA2002F00035

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, AFTER DEPARTING, RECEIVED BOTH RED AND GREEN LANDING GEAR INDICATIONS.  THE CREW RECYCLED THE GEAR AND CONTINUED, WHERE THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED SENSOR 34GA.  OPERATIONALLY CHECKED OK.
